Volume: 10 Issue: 1 , 4/15/22

Year: 2022

Research Article

Research Article

3. On Contructing Complete A-Metric Spaces

Research Article

4. The Foundations of Homotopic Fuzzy Sets

Research Article

8. On a Diophantine Equation of Type $p^x+q^y=z^3$

Research Article

14. Intuitionistic Smooth Fuzzy $\theta$-Closure Operator

Research Article

18. On Third Order Hyperbolic Jacobsthal Numbers

Research Article

20. Iterated Bicrossed Product of Groups

Research Article

29. On the Topology of $\delta_{\omega}$-Open Sets and Related Topics
Creative Commons License
The published articles in KJM are licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.